# SDR AALA2000203

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 483
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN RIGHT CUSP AT STATION 483.  INSTALLED CUSP DOUBLER PER SRM 53-01 FIG 4-3.  (M)
